Hey, I recently saw the GP regarding my blood results and they said my level was 28.. She asked if I was still taking my meds.. I explained that I had stopped about 4 weeks prior due to sweating, feeling like I wanted to vomit, dizzy, lost weight but ever since I stopped taking my medication I feel really good!!!.. She said it doesn't matter I still have to take them.. I'm on levothyroxine 75g, I asked if there was a alternative medication but she refused to even check until I got upset and then said she would write a letter to the consultant.. I said I would like to see him but she said she would write.. I have had issue after issue with my thyroid and just feel I'm being listened too.. I have re started the medication and now sweating, and basically feel like I did before..
Before I had my thyroid removed I had radiation, as they found a lump on my thyroid.. It came back benign after it was removed!!!
If anyone could help me with any of the problems I'm having I would really grateful for any input
Thank you Zara